# SDR 99ZZZX1965

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N28MS
- Make and model: Beech E-90
- Aircraft serial: LW100
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 998201005
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF WIPER RING AND SCRAPER RING ON NOSE LANDING GEAR, REMOVED PAD P/N 104036D3ZM0908 TO REPLACE.  SEVERE CORROSION NOTED INSIDE OF UPPER CYLINDER BEHIND PAD.  SUSPECT MOISTURE BEING TRAPPED IN PAD AS CAUSE OF CORROSION.
